# SDR SWIA2020090152101

- Difficulty date: July 25, 2020
- Submitted: September 1, 2020
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 36,152 hours, 32,596 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 601R102037
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*L/H CHANNEL ON AFT END OF BATT RIB AT WS53.60 IS CRACKED AT UPPER FWD EDGE.   (C-CHECK) RO 8/28/2020    REPLACED L/H CHANNEL WITH NEW ON AFT END OF BATT RIB AT WS53.60 AT UPPER FWD EDGE REF CRJ 200 SRM, CRJ 200 SRM, CRJ 200 SRM AND BOMBARDIER DWG. SEE CONTINUATION CARD FOR DETAILS. COMPLIED WITH TASK CARD.
